# SDR ASAA2022102040427

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 36,122 hours, 11,448 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Position Unit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78273000 INTERROGATE THE FMC CDU FOR ENGINE FAULTS. FOUND THE FAULT CODE; 75-10592, THE TBV POSITION SIGNAL IS OUT OF RANGE. THE FAULT IS LONG TIME FAULT. GROUNDED - YES.  REMOVED AND REPLACED J9 HARNESS REF B737-900 AMM 73-21-06-000/400-802-F00. ALL TESTS PASS FAULT NO LONGER EXISTS.
